# SDR SWAA2019042331983

- Difficulty date: April 17, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE LIGHTS INOP BETWEEN SEAT ROWS  3 FED AND 6 FED.          / REMOVED, REPLACED AND PERFORMED INSTALLATION TEST FOR EMERGENCY BATTERY PACK IAW AMM
